top library bulletin
bar home editorial guideline content
Volume 36 • Number 2 • 2013
• Some Results for the Apostol-Genocchi Polynomials of Higher Order
Hassan Jolany, Hesam Sharifi and R. Eizadi Alikelaye

The present paper deals with multiplication formulas for the Apostol-Genocchi polynomials of higher order and deduces some explicit recursive formulas. Some earlier results of Carlitz and Howard in terms of Genocchi numbers can be deduced. We introduce the 2-variable Apostol-Genocchi polynomials and then we consider the multiplication theorem for 2-variable Genocchi polynomials. Also we introduce generalized Apostol-Genocchi polynomials with $a,b,c$ parameters and we obtain several identities on generalized Apostol-Genocchi polynomials with $a,b,c$ parameters.

2010 Mathematics Subject Classification: 11B68, 05A10, 05A15

Full text: PDF